By Topic

Delay independent stability conditions and decay estimates for time-varying functional differential equations

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Lehman, B. ; Dept. of Electr. Eng. & Comput. Eng., Mississippi State Univ., MS, USA ; Shujaee, Khalil

This paper presents sufficient delay independent conditions that guarantee stability of nonlinear time varying functional differential equations (FDE's). Estimates on the rate of decay of solutions are also obtained

Published in:

Automatic Control, IEEE Transactions on  (Volume:39 ,  Issue: 8 )